You are not currently logged in.
Access JSTOR through your library or other institution:
On Unsettleable Arithmetical Problems
John H. Conway
The American Mathematical Monthly
Vol. 120, No. 3 (March 2013), pp. 192-198
Published by: Mathematical Association of America
Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.120.03.192
Page Count: 7
Preview not available
Abstract It has long been known that there are arithmetic statements that are true but not provable, but it is usually thought that they must necessarily be complicated. In this paper, I shall argue that these wild beasts may be just around the corner.
Copyright the Mathematical Association of America 2013